# SDR HNAA2021052000221

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 50,379 hours, 44,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL EMERGENCY EXIT SIDEWALL SIGN LIGHT INOP, JUST AFT OF EXIT OPENING. FOUND TO BE NUMBER 5 INVERTER IN CEILING TO BE FAULTY, REMOVED AND REPLACED NUMBER 5 INVERTER IAW AMM 33-50-11-000-801-A, 33-50-11-400-801-A.
